# SDR 02FDEA00332

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 67,037 hours, 49,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, ENG NR 1 STRUT OVERHEAT LIGHT ILLUMINATED, WING ANTI ICE VERIFIED CLOSED, NR 1 ENG BLEED AIR SWITCH CLOSED AND NR 1 ENG THRUST LEVER TO IDLE IAW RED TABS, STRUT OVERHEAT LIGHT EXTINGUISHED AFTER 3 MINS AND OVERHEAT SYSTEM TESTED SATISFACTORY.  FOUND NR 1 ENG DUCT BETWEEN SHUTOFF VALVE AND BLEED AIR HEAT EXCHANGER LEAKING.  REPLACED CLAMP AND PERFORMED DUCT LEAKAGE TEST PER M/M REF 36-00-000-5.  LEAK CKS OK.  RAN ENGINES, OPS CK'D NR 1 BLEED SYSTEM IAW JRH 7-4, CK'D GOOD PER JRH.  OK FOR SERVICE.
